MAUDE Adverse Event Report: SYNTHES GMBH SPIRAL COMBINATION HAMMER 500 GRAMS; SURGICAL HAMMER

SYNTHES GMBH SPIRAL COMBINATION HAMMER 500 GRAMS; SURGICAL HAMMER
Catalog Number 03.010.522
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.
 
Event or Problem Description
It was reported that the t-handle and locking mechanism and interface to the finger reduction tool keeps sliding off.This was while performing the function before assembling the set before processing.The back slap pole that helps remove the nail (threads are worn); it will not screw into the back of the extraction bolt fully.It was noticed during routine inspection.The lid to the screw rack in volt php came apart on one side.Driving caps for tna nails had a set pin missing which does not keep the spring in place.There was no patient involvement.

Brand Name
SPIRAL COMBINATION HAMMER 500 GRAMS
Common Device Name
SURGICAL HAMMER
Manufacturer (Section D)
SYNTHES GMBH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key25114749
Report Number8030965-2026-04361
Device Sequence Number10280277
Product Code FZY
UDI-Device Identifier07611819499171
UDI-Public(01)07611819499171
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.010.522
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/23/2026
Supplement Date Received by Manufacturer05/13/2026
06/11/2026
Initial Report FDA Received Date05/07/2026
Supplement Report FDA Received Date05/18/2026
06/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COMBINED HAMMER 500G.; DRIVING CAP.; HAMMER GUIDE.; IM REDUCTION TOOL/CURVED QUICK COUPLING.; T-HANDLE/CANNULATED WITH QUICK COUPLING.; VOLT INSTR+IMPL TRAY F/PROX HUM 1 LEV H.
Patient SexUnknown